Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I am currently going through serious withdrawal from Morphine Sulphate tablets, I was taking in well in access of 60 mg per day for almost a year but weaned it down to only 60mg, I last had a 20mg Morphine Sulphate on Friday morning and have had no more since then. I was abusing the pills that were actually prescibed to a terminally friend, Can you advise how long this withdrawal hell will continue for and if there is anything I can do to reduce the symptoms of anxiety. My doctor prescribed Zopiclone short term for the insomnia. I am already on 150mg of venlafaxine for the treatment of depression and anxiety, which i have suffered for a number of years. I have had all of the classic symptoms of withdrawal from morphine. The symptoms are less severe today as I have not been vomitting and the diarrohea is starting to submerge with use of loperamide. I have lost 3/4 stone in weight and have not eaten for 4 days although I am now taking on fluid ok. I am desperate to stay off the morphine but am really struggling with the withdrawals. I am staying away from the friend that has the morphine as I am adamant that I want to kick it now. Will these hellish physical symptoms subside and when. Please advise as I cannot find help anywhere.
SB
:'( :-S

Loading...

Type kratom select kratom king - order some powder -

it saved me from a lot of misery
Reply

Loading...

I'm 19 yrs old and I broke my back and leg in an accident 3 months ago, and I can almost say that morphine withdrawal has been harder on me than the actual injury. I started taking 30mg ms contin and 15mg ir's on a dosage schedule.. I got fed up with taking the morphine after just a month so i stopped. The withdrawal was moderate with the worst symptom being lack of sleep. I truely believe the withdrawal was so mild because I took them just for pain and not for pleasure. A month later im still having wicked pain so i decide to go back to taking the morphine, this time snorting anywhere from 2-6 15mg ir's a day and taking the 30mg contins by mouth.. Needless to say after a month of abusing the drug, the withdrawal symptoms were substantially worse than the first time around. Now its been exactly a week since ive stopped using the drug and the withdrawal symptoms have finally subsided to a manageable level.. As i look back on the situation I will never take morphine ever again, just alcohol and weed from this point on. Its really true when i tell you that the drug will cause more problems in your life than it will help with. Going thru withdrawal i smoked a lot of weed. It helped a little but many times i would puke immediately after smoking, then feel fine for a while (Gotta be something psychological because I used to snort morphine and then smoke weed ) I learned that the withdrawal is just as much mental as it is physical. Think positive and just man up. (Imagine people goin thru morphine withdrawals while fighting in the cival war, "the army disease") Withdrawal has been terrible, but when you make it thru in the end you feel liberated. Free. Reborn. No need for morphine anymore, nothing to tie you down. If you didnt know already your gonna learn whats really important in life, family friends and love..not drugs.
Anyway I really hope that this post helps someone in the world going thru morphine withdrawal rite now.. stay strong, get it done.
Reply

Loading...

opiates are tough to get off of so best bet is to slowly wean as much as possible and not do those big doses for the high (I have same problem...had accident and abused morphine ) my script is 400 mgs a day so that is a big mountain to climb off.. be careful to not od on muscle relaxers as they have a way of depressing you more( getting help is always available(knowing this will take the fear away................ Good luck
Reply

Loading...

Yes they will abate soon my friend. Thanks for your courage and honesty. You have about 7-8 days before your free.
Reply

Loading...

OMG..I have been on ms.contin for over 5 yrs due to a w/c injury.....I just had my spine fused 2 mos ago....L4-L5...but now i need and want to get off these pain killers i have been addicted to....I am on norco 10/325..1 every 4 hrs..Morphine sulfate 60mg every 5-7 hrs...was on lyrica 100 mg 2x a day..and now dilaudid 4mg 4-6 hrs prn.....ok i quit the dilaudud...1 pill knocks me out for 3 days..no more...ohh valium 20 mg for muscle spasm...no more of them ill deal with the spasm..I ma scared to death about gettingoff morphine reading in here...the lortabs or norco same thing as vicoden doesn make me loopey..makes me speedy...anyways i am already doing the major depression ..aches and pains and all dr will do is give me a diffrent drug to help ease the pain..not helping me to get off just string me out farther...i have treid to decrease the morph doseage down to 2 a day but no less than that......ohh by the way the surgery did help but i am still so depressed. sleep alot..i barely eat and yes deathly headaches from hell...i dont use weed but often thought about it and i dont drink..that thought makes me bout puke......please send me any thoughts prayers names of dr's whathave you.. i have crappy insurance and on medicare...and ssdi..and very broke lower than the poverty level...yep the american dream...lol... ..Thank you for the help in advance
Reply

Loading...

I was on 8mg diluid kicked that easy, 2 10/325 prcocet every 6hr kicked it but a little harder, now the last to go my morphine I have been on it for over 4 1/2 hrs and at 1 point up to 2 60mg ER tabs every 6 hrs now just down to 2 60mg ER tabs 2 times a day. My insurance ran out and my doctor doesn't take cash pay patients and the pills are $250 a month without insurance. So the last couple days I went to 1 two times a day withdrawals started and now I'm out of pills its getting painful. What can I do to stay come and ease the pain

Reply

Loading...

Hi, after herniating C6/7 in my sleep 8 years ago I have found that my Govt authority for 2x30mg MS Contin daily has been revoked. I also relied on 5mg Oxycodone (Endone) for breakthrough pain, 20 per month. I have had to call around for a referral for a specialist before my doctor can prescribe any narcotics. I currently have 180 Panadeine Forte, 500/30 paracetamol/codeine, prescribed 6 a day. Yuk. I am more concerned about my kidney health and the state of my liver with 3g of paracetamol a day going through me.

I have to wait until march until my preferred referral is available. I am sure after a few days of morphine withdrawals things will really come into perspective. From what I have read so far I am up for 7-8 days of the usual rhinorrhoea, migraines, diarrhoea, etc. What I get when I don't take my medication anyway. Might be a long week.

 

;)

 

 

Reply

Loading...


smokiesmom - did you become disabled due to this back injury? I was injured at work and ruptured disc in my neck and had a fusion from C-4 to C7 with a metal plate and screws and fusion in L-4 to L-5 with metal. I became permanently disabled. My neck hurts all the time and I have to take Ambien to sleep at night. Since I have been disabled it has been a life changer and I have been depressed frequently. I looked up this site because I am weaning off a low dose of Morphine, 15 mg 2 times day and have had a lot of problems with my bowels this week, loose stools and diarrhea. Wondering if the weaning off is causing this problem.
Reply

Loading...


Yes, this happens and you will not want to eat for days, I am on my 3rd day, things are not to bad today and I hope it gets better. I take 150mg of morphine sulfate a day! I have alot of anxiety. Good luck
Reply

Loading...


Give your self at least three weeks of feeling very depressed and anxious, and it will get better I promise you. The best thing you can do for yourself is to exercise every day. I know it's prob the last ing you want to do , but it will create endorphins in your mind, will divert your mind, and after three weeks your body will want the exercise and not so much the pills. Also it takes some time to grow your happiness receptors back in your brain. The opiate helps stop you from creating real happiness. Don't give up it will get better! I think it takes a lot of guts to admit you are struggling. Good luck
Reply

Loading...